Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 177, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 23, 2011, 7:28 PM CDT for Stanton County, Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2011, 7:28 PM CDT (00:28 UTC)
- Expired
- Jul 23, 2011, 8:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
County Stanton County, KS
The radar
The Dodge City radar (KDDC), 165 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 389 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 2664 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
705 WUUS53 KDDC 240028 SVRDDC KSC187-240115- /O.NEW.KDDC.SV.W.0177.110724T0028Z-110724T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 728 PM CDT SAT JUL 23 2011 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... STANTON COUNTY IN SOUTHWEST KANSAS... * UNTIL 815 PM CDT * AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JOHNSON CITY...AND MOVING NORTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... BIG BOW... MANTER... JOHNSON CITY... MAINLY RURAL AREAS OF STANTON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3771 10202 3771 10154 3741 10154 3740 10203 TIME...MOT...LOC 0028Z 169DEG 8KT 3753 10171 WIND...HAIL 60MPH <.50IN $$ 18
2 follow-up statements
216 WWUS53 KDDC 240045 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 745 PM CDT SAT JUL 23 2011 KSC187-240115- /O.CON.KDDC.SV.W.0177.000000T0000Z-110724T0115Z/ STANTON KS- 745 PM CDT SAT JUL 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR STANTON COUNTY UNTIL 815 PM CDT... AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JOHNSON CITY...AND MOVING NORTH AT 10 MPH. LOCATIONS IMPACTED INCLUDE... BIG BOW... JOHNSON CITY... MAINLY RURAL AREAS OF STANTON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. SIGNIFICANT PONDING OF WATER IS POSSIBLE ON ROADWAYS AND POOR DRAINAGE AREAS WILL FILL QUICKLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD. && LAT...LON 3771 10202 3771 10154 3741 10154 3740 10203 TIME...MOT...LOC 0045Z 169DEG 8KT 3757 10172 WIND...HAIL 60MPH <.50IN $$ 18
858 WWUS53 KDDC 240112 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 812 PM CDT SAT JUL 23 2011 KSC187-240122- /O.EXP.KDDC.SV.W.0177.000000T0000Z-110724T0115Z/ STANTON KS- 812 PM CDT SAT JUL 23 2011 ...THE SEVERE THUNDERSTORM WARNING FOR STANTON COUNTY WILL EXPIRE AT 815 PM CDT/715 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3771 10202 3771 10154 3741 10154 3740 10203 TIME...MOT...LOC 0112Z 169DEG 8KT 3763 10173 $$ 18
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 4:00 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Jul 23, 4:00 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 400 PM CDT SAT JUL 23 2011 .DISCUSSION... DAYS 1-2... A SHORTWAVE TROUGH PASSING ACROSS SOUTHERN CANADA AND THE ADJACENT NORTHERN PLAINS WAS PUSHING A COLD FRONT INTO SOUTHERN NEBRASKA THIS AFTERNOON. AN UPPER-LEVEL RIDGE WAS STILL IN PLACE FROM KANSAS SOUTHWARD. A SECONDARY BAROCLINIC ZONE HAS DEVELOPED SOUTH OF THE FRONT AND EXTENDED FROM SOUTHEASTERN COLORADO TOWARD SCOTT CITY AND HAYS. UPPER-LEVEL TEMPERATURES ACROSS SOUTHWESTERN KANSAS WERE EXTREMELY WARM WITH -6C, -14C AND -29C RESPECTIVELY AT 500, 400 AND 300MB. THESE TEMPERATURES, ESPECIALLY AT AND ABOVE 400MB, ARE ARE ABOUT AS WARM AS YOU WILL EVER SEE FOR THIS AREA. IN ADDITION, VERTICAL WIND SHEAR WAS EXTREMELY WEAK. A FEW PULSE-TYPE SHOWERS AND THUNDERSTORMS HAD DEVELOPED ALREADY BY 3 PM FROM DODGE CITY SOUTHWARD TO THE OKLAHOMA STATE LINE WHERE CAPPING WAS MINIMAL. SOUTH OF THE POLAR JET, ANOTHER WEAK JETLET (EITHER A SUBTROPICAL JET OR WEAK SOUTHERN BRANCH JET) WAS POSITIONED FROM NORTHEAST COLORADO INTO EASTERN NEBRASKA. GIVEN THE 30-35KT UPPER-LEVEL WINDS IN THE RIGHT ENTRANCE REGION OF THE JETLET, SOME STORM ORGANIZATION IS POSSIBLE TONIGHT AND LOCALIZED 1 TO 2 INCH RAIN AMOUNTS CANNOT BE RULED OUT. EACH RUN OF THE NAM IS BULLISH ON THUNDERSTORM DEVELOPMENT ALONG THE AFOREMENTIONED SOUTHERN BOUNDARY THIS AFTERNOON AND TONIGHT. THE NAM EVEN DEVELOPS THIS ACTIVITY AS FAR SOUTH AS DODGE CITY. THE PREVIOUS FORECAST ALREADY HAD 30-40 POPS FOR THE NORTHERN PART OF OUR FORECAST AREA AND THESE WERE JUST TWEAKED A BIT HIGHER IN FAR WESTERN KANSAS. BY SUNDAY, AN OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION WILL BE POSITIONED SOMEWHERE ACROSS THE FORECAST AREA AND MOST LIKELY CLOSE TO DODGE CITY. WITH DAYTIME HEATING AND MINIMAL CAPPING, THUNDERSTORMS SHOULD DEVELOP BY 19Z. JUST LIKE TODAY, THESE STORMS WILL BE PULSE TYPE FOR THE MOST PART. BUT ONCE AGAIN, SOME STORM ORGANIZATION IS POSSIBLE GIVEN THAT OUR FORECAST AREA WILL STILL BE IN THE RIGHT ENTRANCE REGION OF THE AFOREMENTIONED JETLET. HIGH TEMPERATURES MAY OCCUR EARLIER IN THE DAY DUE TO THE EXPECTED AFTERNOON THUNDERSTORMS. WE STILL COULD SEE NEAR 100F TEMPERATURES IN DODGE CITY DEPENDING ON THE EXACT LOCATION OF THE BOUNDARY. BUT HIGHS SHOULD REACH TO NEAR 105 IN OUR FAR SOUTHEAST. BY MONDAY, THE EFFECTIVE FRONTAL BOUNDARY SHOULD BE IN FAR SOUTHERN KANSAS OR PERHAPS EVEN IN NORTHERN OKLAHOMA IN THE MEAN UPPER-LEVEL RIDGE POSITION. THIS FRONT WILL UNDERGO FRONTOLYSIS BY LATER MONDAY AND INTO MONDAY NIGHT. ANY STORMS MONDAY WILL PROBABLY BE NEAR THE OKLAHOMA STATE LINE. WITH A SLIGHT UPSLOPE COMPONENT ON THE "COOL" SIDE OF THE FRONT, TEMPERATURES MAY STRUGGLE TO REACH 99 OR 100F. EXACTLY HOW WARM WE GET MONDAY MAY DEPEND ON HOW MUCH RAIN FALLS OVER OUR FORECAST AREA THROUGH SUNDAY. DAYS 3-7... AS TUESDAY COMES AROUND, THE UPPER HIGH PRESSURE WILL BE BUILDING BACK FROM THE EAST INTO OUR CWA. THIS WILL RETURN MAX TEMPERATURES TO THE ELEVATED 101-107F RANGE FOR TUESDAY AND WEDNESDAY. ON THURSDAY, THERE IS A TROUGH COMING INTO OUR NORTHWEST AND A WEAK COLD FRONT MAY SLIDE INTO THE TROUGH THURSDAY NIGHT. THIS WOULD BRING AT LEAST A SLIGHT CHANCE FOR THUNDERSTORMS TO MOST OF THE REGION THURSDAY NIGHT, AND MAYBE JUST A LITTLE BETTER CHANCE ON FRIDAY AS THE FRONT STALLS AND SOUTHERLY LOW LEVEL FLOW CONVERGES ALONG THE FRONTAL BOUNDARY. WILL STAY WITH THE 30 POPS FOR NOW ON FRIDAY AFTERNOON, MAINLY IN OUR NORTHERN CWA. QPF COULD BE MORE THAN CURRENTLY FORECAST, AS THE GFS MODEL IS SUGGESTING AN INCH IN OUR NORTHWEST, BUT HAVE STAYED ON THE LOWER END OF QPF VALUES. WE HAVE NOT HAD MUCH RAIN ANYWHERE LATELY, AND WITH THE HOT REGIME SET UP, DO NOT THINK WE WILL GET ANY WIDESPREAD SIGNIFICANT RAINFALL AMOUNTS. THE MAX TEMPS MAY SAG JUST A LITTLE FRIDAY GIVEN THE PRECIP CHANCES AND THE FRONT STRADDLING OUR CWA NORTHEAST TO SOUTHWEST. WILL KEEP SMALL CHANCES GOING INTO SATURDAY MORNING IN CASE THE FRONT EXITS SLOWLY TO THE NORTH. POPS WERE LOWERED TO LESS THAN SLIGHT CHANCES SATURDAY AND BEYOND (DAYS 8-10). THE AFOREMENTIONED FRONT WILL HAVE MOVED NORTHWARD AWAY FROM OUR CWA BY SATURDAY AFTERNOON. I DID BUMP TEMPERATURES UP FOR TUESDAY, WEDNESDAY AND THEN AGAIN FOR SATURDAY. THE GFS/ECMWF MODELS BOTH SHOW THE MONSTER HIGH PRESSURE ALOFT WILL SLIDE A LITTLE EAST WEDNESDAY INTO THURSDAY, BRINGING THE CHANCE FOR A TROUGH TO SLIDE INTO WESTERN KANSAS THURSDAY NIGHT AND FRIDAY. THEN THE UPPER HIGH BUILDS RIGHT BACK IN FROM THE EAST SATURDAY, WITH THE ECMWF MODEL SHOWING A 597DAM HIGH OVER SOUTH CENTRAL KANSAS BY 12Z SUNDAY. LOOKING BEYOND DAY 7 (SATURDAY), THE EXTENDED MODELS DEPICT US GOING INTO A HOT REGIME AGAIN, WITH THE GFS SHOWING A 596 HIGH OVER ENID, OK MONDAY AND THE ECMWF MODEL SHOWING A 598 HIGH PRESSURE CENTER OVER MISSOURI MONDAY. THE HEAT WILL PERSIST...LONGER THAN MOST PEOPLE WANT. && .AVIATION... FOR THE MOST PART, CONDITIONS SHOULD BE VFR THROUGH 24 HOURS. CUMULUS CLOUDS WERE ALREADY POPPING ACROSS THE SOUTHEAST PART OF OUR FORECAST AREA, AND WILL LIKELY SPREAD NORTH THROUGH THE AFTERNOON. SKC CONDITIONS WILL BECOME SCT050-060 AND POSSIBLY BKN050CB FOR DURING THE 22-02Z TIME FRAME. ALSO, AN ISOLATED THUNDERSTORM IS POSSIBLE MAINLY AT THE DDC TAF SITE DURING THE SAME TIME FRAME. GUSTY SOUTH TO SOUTHEAST WINDS AT 10G20KTS WILL BECOME MORE SOUTHEAST AFTER DARK, AND RUN AROUND 10KTS. && .PRELIMINARY POINT TEMPS/POPS... DDC 75 99 72 101 / 40 40 20 10 GCK 72 97 70 99 / 50 30 20 10 EHA 71 97 69 98 / 40 30 20 20 LBL 74 100 70 101 / 30 30 20 20 HYS 75 97 72 97 / 40 20 20 10 P28 79 106 75 104 / 20 30 20 30 && .DDC WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ031- 046-065-066-081-090. && FN24/12/12
Hazardous weather outlook, Jul 23, 3:57 AM CDT, 15 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 357 AM CDT SAT JUL 23 2011 KSZ030-031-043>046-061>066-074>081-084>090-240900- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 357 AM CDT SAT JUL 23 2011 /257 AM MDT SAT JUL 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT AN EXCESSIVE HEAT WARNING IS IN EFFECT TODAY FROM ELLIS TO PAWNEE AND FROM STAFFORD TO BARBER COUNTIES. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND OVERNIGHT. THE BETTER CHANCE FOR THIS THUNDERSTORM ACTIVITY WILL BE NORTHWEST OF A LINE FROM ELKHART TO JOHNSON CITY. ANY THUNDERSTORM WHICH DOES DEVELOP LATE TODAY OR EARLY TONIGHT WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH. ISOLATED WIND GUSTS IN EXCESS OF 60 MPH ALSO CANNOT BE COMPLETELY RULED OUT BETWEEN 6 AND 11 PM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY EVENING. A FEW STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH AND HAIL THE SIZE OF NICKELS. THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY AND FRIDAY EVENINGS ACROSS MUCH OF THE REGION. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED TODAY...SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER EVENTS TO THE SHERIFFS OFFICES WHO WILL THEN RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 18/36
In the hours before
Special weather statement, Jul 23, 6:37 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
637 PM CDT SAT JUL 23 2011
KSZ090-240015-
BARBER-
637 PM CDT SAT JUL 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BARBER COUNTY...
AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KIOWA...MOVING NORTH AT 25 MPH.
WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3699 9835 3699 9884 3743 9872 3745 9846
3739 9846 3739 9835 3738 9834 3700 9834
TIME...MOT...LOC 2337Z 201DEG 20KT 3708 9847
18Special weather statement, Jul 23, 6:40 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 640 PM CDT SAT JUL 23 2011 KSZ030-031-240030- ELLIS-TREGO- 640 PM CDT SAT JUL 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ELLIS AND NORTHERN TREGO COUNTIES... AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WAKEENEY...MOVING SOUTHEAST AT 10 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3913 9903 3901 9903 3890 10009 3914 10006 TIME...MOT...LOC 2341Z 302DEG 8KT 3907 9983 18
Special weather statement, Jul 23, 6:45 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 645 PM CDT SAT JUL 23 2011 KSZ075-085-240030- GRANT-STEVENS- 645 PM CDT SAT JUL 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR GRANT AND NORTHERN STEVENS COUNTIES... AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTH OF ULYSSES...MOVING NORTH AT 15 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3770 10151 3770 10112 3734 10110 3731 10153 TIME...MOT...LOC 2345Z 165DEG 11KT 3744 10134 18
Local storm report, Jul 23, 6:48 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
648 PM CDT SAT JUL 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST 4 SSE SUBLETTE 37.42N 100.83W
07/23/2011 E58.00 MPH HASKELL KS PUBLIC
&&
MSCOTTSpecial weather statement, Jul 23, 6:52 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 652 PM CDT SAT JUL 23 2011 KSZ086>088-240030- CLARK-MEADE-SEWARD- 652 PM CDT SAT JUL 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MEADE...NORTHWESTERN CLARK AND SEWARD COUNTIES... AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTH OF HAYNE...MOVING NORTHEAST AT 10 MPH. WINDS 50 TO NEAR 55 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3699 10102 3734 10087 3746 10009 3700 10015 TIME...MOT...LOC 2352Z 205DEG 7KT 3704 10077 18
Local storm report, Jul 23, 7:11 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
711 PM CDT SAT JUL 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST 4 WNW BISON 38.54N 99.26W
07/23/2011 E60.00 MPH RUSH KS PUBLIC
0655 PM HAIL 4 WNW BISON 38.54N 99.26W
07/23/2011 E0.75 INCH RUSH KS PUBLIC
&&
MSCOTTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:25 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 50 min |
| Jul 23, 7:30 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 45 min |
| Jul 23, 7:33 PM CDT | Special Weather Statement | DDC | Trego | 42 min |
| Jul 23, 8:11 PM CDT | Special Weather Statement | DDC | Lane | 49 min |
| Jul 23, 8:35 PM CDT | Special Weather Statement | DDC | Lane | 40 min |
| Jul 23, 8:47 PM CDT | Special Weather Statement | DDC | Morton | 73 min |
| Jul 23, 9:23 PM CDT | Special Weather Statement | DDC | Meade | 82 min |
| Jul 23, 11:40 PM CDT | Heat Advisory | DDC | Comanche | 20 hr |
| Jul 24, 3:05 PM CDT | Special Weather Statement | DDC | Ford | 40 min |
| Jul 24, 3:09 PM CDT | Special Weather Statement | DDC | Clark | 66 min |
| Jul 24, 3:22 PM CDT | Special Weather Statement | DDC | Pratt | 53 min |
| Jul 24, 3:29 PM CDT | Special Weather Statement | DDC | Hodgeman | 61 min |
| Jul 24, 3:33 PM CDT | Special Weather Statement | DDC | Pawnee | 57 min |
| Jul 24, 4:00 PM CDT | Special Weather Statement | DDC | Comanche | 60 min |
| Jul 24, 4:14 PM CDT | Special Weather Statement | DDC | Ford | 46 min |
| Jul 24, 4:16 PM CDT | Special Weather Statement | DDC | Kiowa | 44 min |
| Jul 24, 4:23 PM CDT | Special Weather Statement | DDC | Rush | 67 min |
| Jul 24, 4:26 PM CDT | Special Weather Statement | DDC | Hodgeman | 49 min |
| Jul 24, 5:01 PM CDT | Special Weather Statement | DDC | Ness | 59 min |
| Jul 24, 6:46 PM CDT | Special Weather Statement | DDC | Ellis | 44 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.